Cortisone and Weight gain !
What’s the reason of weight gain when using cortisone as a medication ?
Cortisone increases the appetite, and consequently the increase of eating lead to weight gain.
On the other hand, cortisone may cause water and fluid retention in the body , and may stimulate fats to be accumulated in the abdomen , face and neck.
Also, the overall health status affect directly the movement, making weight gain easier with the lack of movement.
How to maintain weight during treatment with cortisone :
As in the case of diet to reduce weight , burning fats and reducing calories is the basic idea , so a person needs to reduce calories -despite an increase in appetite during this period – and do exercise.
If you’ve recently started taking cortisone, watch the amount of your food and try not to increase the amount of food more than usual,in this case you may have the chance not to gain weight .